The Lupus Forum banner

Does anyone notice getting varicose veins from taking lupus? Will they go away after stopping?

  • Yes.

    Votes: 0 0.0%
  • No

    Votes: 0 0.0%
  • Yes

    Votes: 0 0.0%
  • No

    Votes: 0 0.0%
1 - 3 of 3 Posts

·
Junior Member
Joined
·
1 Posts
Discussion Starter #1
I have been taking cell cept for Lupus for about 3 years and I noticed that I am starting to get varicose veins and spider veins in my lower legs. I read the side effects and cell cept is not recommended for pregnant women because of risk of deep vein thrombosis. I am thinkig cell cept is the culprit since I didn't have bad vein problems before taking it. I am stopping the cell cept because it doesn't really seem to help with my symptoms. I am hoping the varicose veins will go away once I stop. Has anyone else experienced this?

Thanks,
michele
 

·
Moderator
Joined
·
4,435 Posts
Hi.. I have always had spider veins and indeed never had varicose veins... I went for a check recently and was told how healthy my legs look....I have been on Cellcept for nearly eight years and not had any problems with my veins in that time.

If you are stopping Cellcept...are you going onto a different med under the care of your Rheumy ? It is not a good idea to stop it without medical supervision.

I hope you find something that helps your symptoms... I would wonder whether these being uncontrolled and maybe (?) having a Vascilitis type symptom may be affecting your veins ?
 

·
Registered
Joined
·
356 Posts
Have you had your liver enzymes checked?

I know that liver function can be linked to spider like veins.

Kind regards
Mark
 
1 - 3 of 3 Posts
Top